Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having peripheral neuropathy, diabetes, high BP, on blood thinner, antidepressant. Having no sex drive. Solution to increase sexdrive?

i was tested for testosterone level and was 100. was put on treatments for 4 mo. level was 500 but still no energy and no sex drive. and my PSA count went from 2 to 3. was taken off the treatments. I have periphrial neuropathy , type 2 diebeties, also on blood thiner, high blood pressure meds and antidepressant meds. Is there any hope of me having normal sex and being able to ijackulate?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be having multiple medical conditions which could be leading to your decreased sexual functioning. Decreased testosterone levels, diabetes, peripheral neuropathy, side effect of medications (anti-depressants, anti-hypertensives) can all play a role in causing your sexual problems.

In addition, stress, anxiety and poor self confidence can also be a possible factor. I would suggest that you consult a sexologist for a detailed evaluation so that further management strategies can be planned. There are also certain medication which can increase the blood flow to the penis and improve erection. But this has to be taken only under advise of a doctor after assessing your general medical status.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor